# SDR SIMA202003109003

- Difficulty date: March 9, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 38,129 hours, 33,608 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 8152912
- Part serial: 3377
- Condition: Failed
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL PACK 2 OVHT AND PACK 2 OVLD CAUTIONS ON EICAS WHILE ON FINAL APPROACH WITH ENGINE 1 AND 2 BLEED ON AND APU 0FF EMERGENCY DECLARED. FLT CONT-C/A-ITEM DEFFERED. PERFORMED LEAK CHK OF #2 ECS AREA INCLUDING PRESSURE LINES, NO LEAKS NOTED. FOUND PACK #2 SETDOWN SWITCH OPEN, REMOVED AND REPLACED SETDOWN SWITCH IAW AMM CH 21-51-07, NO FURTHUR DISCREPANCIES NOTED OPS CHK OK IAW AMM 21-51-00
